# SDR N6WA2025100301

- Difficulty date: September 30, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N551GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10283
- Aircraft time: 35,077 hours, 25,982 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP SUPPORT STRUCTURE, AFT WING TO FUSELAGE FAIRING FS879-FS909 RBL17.63.   PERFORMED REPAIR ON ANGLE AND STRAP AT FS879-FS909 RBL17.63 IAW CRJ SRM 51-42-06
